Anastrozole and side effects...hair loss/thinning and hair regrowth
I started taking anastrozole in May 2018. The worst side effect I had was hot flashes, but I was undergoing radiation and it was a particularly hot summer here. My Dr took me off it for two weeks and I restarted it in September. I have had very few problems. The first time I had BC, I took tamoxifen and I think that bothered me more. I was anticipating problems this time. The hot flashes are gone…I never had them before in my life! I have random aches and pains. One joint in my foot seems to be tender, but it is something I can easily live with. One thing I did notice was the hair thinning. I had it with the tamoxifen and now with this. It really bothered me, but has anyone else had their hair start to grow back? I had searched the internet for a natural substance to help hair growth and found castor oil. Needless to say, I was skeptical. I put it on a cotton ball and dab it lightly on the areas by my temples and my natural hair part and my hairline by my forehead. It is an easy fix if it is a fix. Recently I have noticed new hair growth in the temple areas and in my hair part. It is about an inch + long. It is not as if my hair has suddenly thickened up a lot, but there is a difference. I am not sure if I am just getting used to the medicine or if the castor oil has any effect, but there is a difference. For me, there is an improvement, so I just wanted to let you know that there may be hope for improvement for other people.